# SDR FDEA201109083770

- Difficulty date: September 8, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,920 hours, 18,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65236371
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE BS 344 LBL 25.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2  REV 103.   FABRICATED & INSTALLED SEAT TRACK SECTION IAW SRM 53-10-2 FIG. 7.
